# SDR CALA2025030502596

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 93,659 hours, 19,708 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Bent
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENY EXIT SLIDE COMPARTMENT DOOR IS BENT OUT OF S HAPE. RESECURED LEFT WING EMERGENCY EXIT SLIDE COMOARTMENT DOOR IAW AMM 52-22-01. OPS CHECK SAT.
